A class of marcinkiewicz type integral operators

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We introduce a class of integral operators related to parametric Marcinkiewicz operators. We present a multiplier formula characterizing the L2 boundedness of such class of operators. Also, we prove L p (inhomogeneous Sobolev space)→Lp estimates provided that the kernels are in L(logL)(Sn-1). In fact, we show that the global parts of the introduced operators are bounded on the Lebesgue spaces Lp(1 < p < ∞) while the local parts are bounded on certain Sobolev spaces Lp.

Original languageEnglish
Pages (from-to)56-81
Number of pages26
JournalCommunications in Mathematical Analysis
Volume13
Issue number2
Publication statusPublished - 2012

Fingerprint

Sobolev spaces
Integral Operator
Sobolev Spaces
Operator
Lebesgue Space
Multiplier
Boundedness
kernel
Estimate
Class

Keywords

  • Bessel functions
  • Fourier transform
  • Marcinkiewicz integrals
  • Rough integral operators
  • Sobolev spaces
  • Triebel-Lizorkin space

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

A class of marcinkiewicz type integral operators. / Al-Salman, Ahmad.

In: Communications in Mathematical Analysis, Vol. 13, No. 2, 2012, p. 56-81.

Research output: Contribution to journalArticle

@article{10050540784d489ea053cebdd9941f2a,
title = "A class of marcinkiewicz type integral operators",
abstract = "We introduce a class of integral operators related to parametric Marcinkiewicz operators. We present a multiplier formula characterizing the L2 boundedness of such class of operators. Also, we prove L p-β (inhomogeneous Sobolev space)→Lp estimates provided that the kernels are in L(logL)(Sn-1). In fact, we show that the global parts of the introduced operators are bounded on the Lebesgue spaces Lp(1 < p < ∞) while the local parts are bounded on certain Sobolev spaces Lp-β.",
keywords = "Bessel functions, Fourier transform, Marcinkiewicz integrals, Rough integral operators, Sobolev spaces, Triebel-Lizorkin space",
author = "Ahmad Al-Salman",
year = "2012",
language = "English",
volume = "13",
pages = "56--81",
journal = "Communications in Mathematical Analysis",
issn = "1938-9787",
publisher = "Mathematical Research Publishers",
number = "2",

}

TY - JOUR

T1 - A class of marcinkiewicz type integral operators

AU - Al-Salman, Ahmad

PY - 2012

Y1 - 2012

N2 - We introduce a class of integral operators related to parametric Marcinkiewicz operators. We present a multiplier formula characterizing the L2 boundedness of such class of operators. Also, we prove L p-β (inhomogeneous Sobolev space)→Lp estimates provided that the kernels are in L(logL)(Sn-1). In fact, we show that the global parts of the introduced operators are bounded on the Lebesgue spaces Lp(1 < p < ∞) while the local parts are bounded on certain Sobolev spaces Lp-β.

AB - We introduce a class of integral operators related to parametric Marcinkiewicz operators. We present a multiplier formula characterizing the L2 boundedness of such class of operators. Also, we prove L p-β (inhomogeneous Sobolev space)→Lp estimates provided that the kernels are in L(logL)(Sn-1). In fact, we show that the global parts of the introduced operators are bounded on the Lebesgue spaces Lp(1 < p < ∞) while the local parts are bounded on certain Sobolev spaces Lp-β.

KW - Bessel functions

KW - Fourier transform

KW - Marcinkiewicz integrals

KW - Rough integral operators

KW - Sobolev spaces

KW - Triebel-Lizorkin space

UR - http://www.scopus.com/inward/record.url?scp=84873356159&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84873356159&partnerID=8YFLogxK

M3 - Article

VL - 13

SP - 56

EP - 81

JO - Communications in Mathematical Analysis

JF - Communications in Mathematical Analysis

SN - 1938-9787

IS - 2

ER -